MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063902010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a0401 captures the reportable event of basket wire detached.
 
Event or Problem Description
It was reported that a escape basket was about to be used during a flexible ureteroscopic lithotripsy procedure.During preparation, it was found that the basket was broken when the package was open.The procedure was completed with another of the same device with no patient complications.

Brand Name
ESCAPE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22543561
Report Number2124215-2025-47646
Device Sequence Number18259782
Product Code FFL
UDI-Device Identifier08714729121299
UDI-Public(01)08714729121299(17)270501(10)33941105
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063902010
Device Catalogue NumberM0063902010
Device Lot Number0033941105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/18/2025
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight74 KG